# SDR N9VR20140224001

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: General aviation
- Aircraft: N688DB
- Make and model: Lear 60LEAR
- Aircraft serial: 097
- Aircraft time: 5,817 hours, 4,000 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Stop
- Part number: 54350551
- Condition: Cracked
- Location: Rudder
- Part time: 5,817 hours, 4,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RUDDER STOP BRACKET CRACKED.  REPAIRED BY COMPLYING WITH SB 60-27-16.
